# SDR COEA2010121762803

- Difficulty date: December 17, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 33,112 hours, 36,976 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: S5217620520201
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P-F MODIFICATION BY STC BY M7 IN SAT / CRACK OF PAX / CREW DOOR SURROUND / LOCATED FROM TOP OF DOOR, BETWEEN 6 AND 14 DOWN, AND FROM FRONT TO BACK. 1 EACH INTERCOSTAL RECEIVED WITH 1 EACH CRACK IN RADIUS AT 0.75 IN LENGTH P/N S 52176205202-01.
